# SDR UPS05444797

- Difficulty date: June 17, 2005
- Submitted: July 6, 2005
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 73,825 hours, 21,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIE DOWN TRACK BS 1483 RBL 97 CORRODED.  CORROSION BLEND OUT 0.080 BY 0.75 BY 1.25 IN.  EXCEED SRM 53-10-01 FIG 1 LIMITS. TIE DOWN TRACK REPAIRED AS PER SRM 53-10-05 FIG 1A.
